Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Limit of lattices in a Lie group


Author: S. P. Wang
Journal: Trans. Amer. Math. Soc. 133 (1968), 519-526
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9947-1968-0235066-1
MathSciNet review: 0235066
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Density properties for certain subgroups of semi-simple groups without compact factors, Ann. of Math. (2) 72 (1960), 179-188. MR 0123639 (23:A964)
  • [2] C. Chabauty, Limite d'ensembles et géométrie des nombres, Bull. Soc. Math. France 78 (1950), 143-151. MR 0038983 (12:479f)
  • [3] C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [4] H. Garland and M. Goto, Lattices and the adjoint group of a Lie group, Trans. Amer. Math. Soc. 124 (1966), 450-460. MR 0199311 (33:7459)
  • [5] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [6] A. M. Macbeath and S. Swierczkowski, Lattices in a compactly generated group, Canad. J. Math. 7 (1960), 427-438. MR 0116068 (22:6863)
  • [7] A. I. Mal'cev, On a class of homogeneous groups, Amer. Math. Soc. Transl. (1) 9 (1951), 276-307. MR 0039734 (12:589e)
  • [8] H. C. Wang, On the deformations of lattice in a Lie group, Amer. J. Math. 85 (1963), 189-212. MR 0152606 (27:2582)
  • [9] A. Weil, Remarks on the cohomology of groups, Ann. of Math. 80 (1964), 149-158. MR 0169956 (30:199)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0235066-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society